American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information
View Article: PDF

[2] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information
View Article: PDF

[3] Bixiang Wang. Asymptotic behavior of stochastic wave equations with critical exponents on $\mathbb{R}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3639-3663. MR 2775822.
Abstract, references, and article information
View Article: PDF

[4] Tomás Caraballo, Hans Crauel, José A. Langa and James C. Robinson. The effect of noise on the Chafee-Infante equation: A nonlinear case study. Proc. Amer. Math. Soc. 135 (2007) 373-382. MR 2255283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anna A. Kwiecinska. Stabilization of evolution equations by noise. Proc. Amer. Math. Soc. 130 (2002) 3067-3074. MR 1908931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1